# SDR HNAA2021062100265

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 48,691 hours, 44,512 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL SMELL IN COCKPIT ALSO CAUSING EYE IRRITATION.  REMOVED AND REPLACE #1 ENGINE. OP CK AND LEAK CHECKS GOOD.
